BibTeX record journals/tcs/HennessyL95

download as .bib file

@article{DBLP:journals/tcs/HennessyL95,
  author    = {Matthew Hennessy and
               Huimin Lin},
  title     = {Symbolic Bisimulations},
  journal   = {Theor. Comput. Sci.},
  volume    = {138},
  number    = {2},
  pages     = {353--389},
  year      = {1995},
  url       = {http://dx.doi.org/10.1016/0304-3975(94)00172-F},
  doi       = {10.1016/0304-3975(94)00172-F},
  timestamp = {Thu, 24 Feb 2011 11:04:14 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/HennessyL95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}